# SDR QXEA9900688

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FOUND LARGE OUT OF ROUND HOLES IN ANGLES FOR FORWARD CARGO DOOR.  REPAIRED IAW FOKKER SRM 51-11-04, 51-31-01 AND 51-10-05.
